Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Cyst on knee. Cyst puffed again after draining all the pus, blood. Reason?

I have a cyst thing on my knee . At first I thought it was a wart but then it started looking more like a cyst. Over a weeks time the area surrounding the cyst has become hard and is puffed out a bit. I just popped the cyst and got all the puss out and some blood . Then all of a sudden white liquid was coming out. A few hours latr the cyst got hard again and it s still puffed out. What is this? ..
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thank you for your query.

As it is a painless cyst which has been there for about a week it appears to be as sebaceous cyst. It will again fill up as you have experienced unless it is completely removed surgically. I will suggest that you consult a surgeon who shall remove the cyst under local anaesthesia and send it across for biopsy.

I hope I have answered your query to your satisfaction.

Wishing you an early recovery.


Rajiv K Khandelwal
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor